# SDR IPXA2016080806783

- Difficulty date: August 7, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 54,628 hours, 11,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN NOT SECURED.  R & R THE SIGN IAW AMM 33-27-053.  OPS CHECKED GOOD.
